# SDR SWAA2019091036757

- Difficulty date: August 26, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE MIDSPAR BULKHEAD WBL 201.90 AFT WEB ASSEMBLY CRACKED AT FORWARD FLANGE.  R&R WEB ASSEMBLY IAW SRM AND DWG.
